| Model Number |
RLM274K |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the field monitor needed to be rebooted.To resolve the issue, the technician rebooted the field monitor.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that the settings on the lighting system connected to their hexavue custom room rack are changing.No report of patient/procedure involvement.No report of injury.